# SDR AALA201909099020

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 83,933 hours, 11,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 1L AND 2R DOOR DAMPENER ASSIST BOTTLES LOW PSI. SERVICED 1L AND 2R DOOR DAMPENER ASSIST BOTTLES IAW AMM 52-10-00.
